CORDIS - EU research results
CORDIS

Growth, Isoperimetry and Random walks on Groups

Publications

Total orders on compact metric spaces and covering dimension

Author(s): Mitrofanov, Ivan
Published in: Issue 1, 2022
Publisher: arxiv.org
DOI: 10.48550/arxiv.2206.06099

Poisson Boundary for Upper-Triangular Groups

Author(s): Erschler, Anna; Frisch, Josh; Rychnovsky, Mark
Published in: Issue 3, 2023
Publisher: arxiv.org
DOI: 10.48550/arxiv.2305.13231

The Poisson boundary of wreath products

Author(s): Frisch, Joshua; Silva, Eduardo
Published in: Issue 4, 2023
Publisher: arxiv.org
DOI: 10.48550/arxiv.2310.10160

On cogrowth function of uniformly recurrent sequences

Author(s): Melnikov, Igor; Mitrofanov, Ivan
Published in: Issue 1, 2022
Publisher: arxiv.org
DOI: 10.48550/arxiv.2001.02272

Embeddings into left‐orderable simple groups

Author(s): Arman Darbinyan; Markus Steenbock
Published in: Journal of the London Mathematical Society, Issue 5, 2022, ISSN 0024-6107
Publisher: Oxford University Press
DOI: 10.1112/jlms.12552

Convergence towards the end space for random walks on Schreier graphs

Author(s): Bogdan Stankov
Published in: Joournal of Theoretical Probability, 2022, ISSN 0894-9840
Publisher: Kluwer Academic Publishers
DOI: 10.1007/s10959-021-01104-6

Computability, orders, and solvable groups

Author(s): Arman Darbinyan
Published in: Journal of Symbolic Logic, Issue 4, 2020, Page(s) 1588-1598, ISSN 0022-4812
Publisher: Association for Symbolic Logic
DOI: 10.1017/jsl.2020.34

Crystallographic Helly groups

Author(s): Nima Hoda
Published in: Bulletin of the London Math Society, 2023, ISSN 0024-6093
Publisher: Oxford University Press
DOI: 10.1112/blms.12906

A class of digraph groups defined by balanced presentations

Author(s): Johannes Cuno; Gerald Williams
Published in: Journal of Pure and Applied Algebra, Issue 5, 2020, ISSN 0022-4049
Publisher: Elsevier BV
DOI: 10.1016/j.jpaa.2020.106342

Relatively hyperbolic groups with strongly shortcut parabolics are strongly shortcut

Author(s): Nima Hoda, Suraj Krishna SM
Published in: Mathematical proceedings of the Cambridge philosophical Society, 2023, ISSN 0305-0041
Publisher: Cambridge University Press
DOI: 10.1017/s0305004123000208

Spaces that can be ordered effectively: virtually free groups and hyperbolicity

Author(s): Anna Erschler; Ivan Mitrofanov
Published in: Geometriae Dedicata, Issue 3, 2023, ISSN 1572-9168
Publisher: Springer Netherlands
DOI: 10.1007/s10711-023-00791-1

Assouad-Nagata dimension and gap for ordered metric spaces

Author(s): Erschler, Anna; Mitrofanov, Ivan
Published in: Commentarii Mathematici Helvetici, Issue 4, 2023, Page(s) 217–260, ISSN 0010-2571
Publisher: Birkhauser Verlag
DOI: 10.48550/arxiv.2109.12181

Law of large numbers for the drift of two-dimensional wreath product

Author(s): Erschler, Anna; Zheng, Tianyi
Published in: Probability Theory and Related Fields, Issue 4, 2022, Page(s) 999–1033, ISSN 0178-8051
Publisher: Springer Verlag
DOI: 10.1007/s00440-021-01098-6

Isoperimetric inequalities, shapes of Følner sets and groups with Shalom's property HFD

Author(s): Anna Erschler, Tianyi Zheng
Published in: Annales de l'Institut Fourier, 2020, Page(s) 1363-1402., ISSN 0373-0956
Publisher: Association des Annales de I'Institut Fourier
DOI: 10.5802/aif.3360.

Finite-dimensional representations constructed from random walks

Author(s): Anna Erschler, Narutaka Ozawa
Published in: Commentarii Mathematici Helvetici, Issue 93/3, 2018, Page(s) 555-586, ISSN 0010-2571
Publisher: Birkhauser Verlag
DOI: 10.4171/cmh/444

Growth of periodic Grigorchuk groups

Author(s): Anna Erschler, Tianyi Zheng
Published in: Inventiones Mathematicae, 2020, ISSN 0020-9910
Publisher: Springer Verlag
DOI: 10.1007/s00222-019-00922-0

Almost invariance of distributions for random walks on groups

Author(s): Anna Erschler
Published in: Probability Theory and related fields, 2019, ISSN 0178-8051
Publisher: Springer Verlag
DOI: 10.1007/s00440-019-00915-3

Arboreal structures on groups and the associated boundaries

Author(s): Anna Erschler, Vadim Kaimanovich
Published in: GAFA, Issue 33, 2023, Page(s) 694–748, ISSN 1016-443X
Publisher: Birkhauser Verlag
DOI: 10.1007/s00039-023-00633-y

Random walks on Baumslag–Solitar groups

Author(s): Johannes Cuno, Ecaterina Sava-Huss
Published in: Israel Journal of Mathematics, Issue 228/2, 2018, Page(s) 627-663, ISSN 0021-2172
Publisher: Magnes Press
DOI: 10.1007/s11856-018-1775-0

No iterated identities satisfied by all finite groups

Author(s): Anna Erschler, Alexei Kanel Belov
Published in: Israel Journal of Mathematics, 2019, ISSN 0021-2172
Publisher: Magnes Press
DOI: 10.1007/s11856-019-1904-4

ELEMENTS OF UNIFORMLY BOUNDED WORD-LENGTH IN GROUPS

Author(s): Yanis Amirou
Published in: Enseign. Math., Issue 1/2, 2021, Page(s) 45–61, ISSN 0013-8584
Publisher: EMS Press
DOI: 10.4171/lem/1002

Product set growth in groups and hyperbolic geometry

Author(s): Markus Steenbock, Thomas Delzant
Published in: Journal of Topology, 2020, ISSN 1753-8424
Publisher: Wiley Publisher
DOI: 10.1112/topo.12156

Coarse injectivity, hierarchical hyperbolicity and semihyperbolicity

Author(s): Thomas Haettel, Nima Hoda, Harry Petit
Published in: Geometry and Topology, 2023, ISSN 1465-3060
Publisher: University of Warwick
DOI: 10.2140/gt.2023.27.1587

Non-triviality of the Poisson boundary of random walks on the group H(ℤ) of Monod

Author(s): Bogdan Stankov
Published in: Ergodic Theory and Dynamical systems, 2018, ISSN 0143-3857
Publisher: Cambridge University Press

A class of generalized graph groups defined by balanced presentations

Author(s): Johannes Cuno, Gerald Williams
Published in: J. Pure Appl. Algebra, 2018, ISSN 0022-4049
Publisher: Elsevier BV

Searching for OpenAIRE data...

There was an error trying to search data from OpenAIRE

No results available